How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 8014
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

I have just finishing detoxing from alcohol this past

Customer Question

I have just finishing detoxing from alcohol this past Sunday. My lower legs insteps have s welled. I also got the gout in both toes this week. They used librium to detox and trazodone for sleep. Never took either drug before. wondering if the swelling could be side effects?
Submitted: 1 month ago.
Category: Medical
Expert:  Dr.Anil replied 1 month ago.

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.

I understand your concern.

Well as you describe,trazodone can cause swollen feet however it's not common.

Gout also can be contributing factors.

If your lower legs have pain,warmth and tenderness to touch with skin discoloration then you shouldn't ignore your symptoms and see a doctor at ER to rule out venous insufficiency,lymphatic obstruction,kidney failure.

You should elevate and do gentle stretching of legs.

Also take OTC Aspirin.

Limit your salt intake.

And monitor your blood pressure.

If your symptoms'll get worse over the time then see your doctor again for further evaluation and management.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.

Expert:  Dr.Anil replied 1 month ago.

It's my privilege to help you if you have any further query regarding your this health issue.
May I help you further?
Waiting for your response.

Related Medical Questions